| Model Number |
FGS-0313 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Airway Obstruction (1699)
| Date of Event |
05/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, they had a capsule which failed to attach to the patient¿s esophagus and still attached to the delivery system upon removal.A second attempt was done on the same event but it also failed to attach.It dropped on the back of the throat and a forceps device was used to retrieve it.No lubricant was used to facilitate the placement of the capsule.